# SDR FDEA201608232957

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002307
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1620, ONE SHEAR TIE CORRODED, STRINGER 29R.  REMOVED THE CORROSION IAW SRM 51-10-02-0G,  FOUND NO ALLOWABLE DAMAGE IN SRM.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02-0G,  MAJOR REPAIR.
